# SDR UIEA2023072300761

- Difficulty date: July 23, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,152 hours, 20,752 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Part number: 074821338M51P03
- Part serial: 2DAW8826
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, A FLOCK OF BIRDS FLEW IN FRONT OF ACFT, AND ONE OR MORE WERE INJESTED INTO RIGHT ENGINE. ENG VIB WENT TO 4.7 +( PERFORMED BIRD STRIKE INSP PER AMM 05-51-18-212-001. FOUND RH ENG FAN BLADES DAMAGED. NO OTHER DEFECTS NOTED.  /  R/R #8, 10, 11, 27, 29 & 30 RH ENG FAN BLADE IAW AMM 72-31-02-004/404. PERFORMED ENG RUN TEST #6 VIBRATION SURVEY PER AMM 71-00-00-735-320-H03. RUN TEST GOOD, ALL VIBRATIONS FOUND TO BE WITHIN LIMITS. )
